Two-point Padé approximants for formal Stieltjes series

Stanisław Tokarzewski, Jerzy Bławzdziewicz, Igor Andrianov

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We prove that certain two-point Padé approximants occupying the diagonal of the Padé table form monotone sequences of lower and upper bounds uniformly converging to a Stieltjes function. The results can be applied to the theory of inhomogeneous media for the calculation of the bounds on the effective transport coefficients of heterogeneous materials.

Original languageEnglish
Pages (from-to)313-328
Number of pages16
JournalNumerical Algorithms
Volume8
Issue number2
DOIs
StatePublished - Sep 1994

Keywords

  • AMS subject classification: 41A21, 41A25, 73K20
  • Continued fractions
  • Padé approximants
  • effective conductivity

Fingerprint

Dive into the research topics of 'Two-point Padé approximants for formal Stieltjes series'. Together they form a unique fingerprint.

Cite this